Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A system of bi-identities for locally inverse semigroups


Author: K. Auinger
Journal: Proc. Amer. Math. Soc. 123 (1995), 979-988
MSC: Primary 20M18
MathSciNet review: 1291762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of regular semigroups closed under taking direct products, regular subsemigroups, and homomorphic images is an existence-variety (or e-variety) of regular semigroups. Each e-variety of locally inverse semigroups can be characterized by a set of bi-identities. These are identities of terms of type $ \langle 2,2\rangle $ in two sorts of variables X and $ X'$. In this paper we obtain a basis of bi-identities for the e-variety of locally inverse semigroups and for certain sub-e-varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M18

Retrieve articles in all journals with MSC: 20M18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1291762-0
PII: S 0002-9939(1995)1291762-0
Article copyright: © Copyright 1995 American Mathematical Society